# SDR UIEA2010062400040

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TLV UPPER FLANGE OF THE AFT CARGO COMPARTMENT CARGO TRACK BETWEEN BS 1500 TO BS 1520 RBL 45.5 WAS FOUND BROKEN. (THE DAMAGE WAS CUT OUT, REMOVED AND SPLICED IAW SRM 53-10-05 FIG 5 AS CATEGORY A PERMANENT REPAIR DOCUMENTED ON NRC467. SEE FIG 1.  RBL 45.5 TRACK IS MADE FROM BAC1520-1682 7178-T6511 EXTRUSION IAW SRM 53-10-23 FIG 5.   REPAIR PARTS ARE INSTALLED USING LOCK FASTENERS.  PART 1 OF THIS EO DOCUMENTS THE TRACK SPLICE REPAIR IAW IAI NRC 467 AND SRM 53-10-05 FIG 5.
